Generalized refinable maps and images of FANR's
Loading...
Official URL
Full text at PDC
Publication date
1991
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier Science
Citation
Fernández Laguna, V., Alonso Morón, M., Rodríguez Sanjurjo, J. M. «Generalized Refinable Maps and Images of FANR’s». Topology and Its Applications, vol. 40, n.o 2, julio de 1991, pp. 131-43. DOI.org (Crossref), https://doi.org/10.1016/0166-8641(91)90046-O.
Abstract
In this paper we study certain shape and homotopy properties of refinable and weakly refinable maps. In particular we give a sufficient condition for a weakly refinable map to be a homotopy domination when the codomain is an ANR. We also characterise those weakly refinable maps which preserve FANR's and using a result of Boxer we characterise the weakly refinable maps which preserve ANR's.